首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
FUNCTIONAL-DIFFERENTIAL EQUATIONS WITH INFINITE DELAY
被引:0
|
作者
:
HINO, Y
论文数:
0
引用数:
0
h-index:
0
机构:
CHIBA UNIV,DEPT MATH,CHIBA 260,JAPAN
HINO, Y
MURAKAMI, S
论文数:
0
引用数:
0
h-index:
0
机构:
CHIBA UNIV,DEPT MATH,CHIBA 260,JAPAN
MURAKAMI, S
NAITO, T
论文数:
0
引用数:
0
h-index:
0
机构:
CHIBA UNIV,DEPT MATH,CHIBA 260,JAPAN
NAITO, T
机构
:
[1]
CHIBA UNIV,DEPT MATH,CHIBA 260,JAPAN
[2]
OKAYAMA UNIV,DEPT APPL MATH,OKAYAMA 700,JAPAN
[3]
UNIV ELECTROCOMMUN,DEPT MATH,CHOFU,TOKYO 182,JAPAN
来源
:
LECTURE NOTES IN MATHEMATICS
|
1991年
/ 1473卷
关键词
:
D O I
:
暂无
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:1 / &
相关论文
共 50 条
[1]
STABILITY IN FUNCTIONAL-DIFFERENTIAL EQUATIONS WITH INFINITE DELAY
MURAKAMI, S
论文数:
0
引用数:
0
h-index:
0
机构:
HACHINOHE NATL COLL TECHNOL,DEPT LIBERAL ARTS & ENGN SCI,HACHINOHE,TAMONOKI 031,JAPAN
HACHINOHE NATL COLL TECHNOL,DEPT LIBERAL ARTS & ENGN SCI,HACHINOHE,TAMONOKI 031,JAPAN
MURAKAMI, S
[J].
TOHOKU MATHEMATICAL JOURNAL,
1985,
37
(04)
: 561
-
570
[2]
STABILITY PROPERTIES FOR FUNCTIONAL-DIFFERENTIAL EQUATIONS WITH INFINITE DELAY
HINO, Y
论文数:
0
引用数:
0
h-index:
0
机构:
CHIBA UNIV,DEPT MATH,CHIBA 260,JAPAN
CHIBA UNIV,DEPT MATH,CHIBA 260,JAPAN
HINO, Y
[J].
TOHOKU MATHEMATICAL JOURNAL,
1983,
35
(04)
: 597
-
605
[3]
STABILITY PROPERTIES FOR FUNCTIONAL-DIFFERENTIAL EQUATIONS WITH INFINITE DELAY
HINO, Y
论文数:
0
引用数:
0
h-index:
0
HINO, Y
[J].
LECTURE NOTES IN MATHEMATICS,
1983,
1017
: 246
-
255
[4]
ON THE CONVERGENCE OF SOLUTIONS OF FUNCTIONAL-DIFFERENTIAL EQUATIONS WITH INFINITE DELAY
KRISZTIN, T
论文数:
0
引用数:
0
h-index:
0
KRISZTIN, T
[J].
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,
1985,
109
(02)
: 509
-
521
[5]
HOPF-BIFURCATION FOR FUNCTIONAL AND FUNCTIONAL-DIFFERENTIAL EQUATIONS WITH INFINITE DELAY
STAFFANS, OJ
论文数:
0
引用数:
0
h-index:
0
STAFFANS, OJ
[J].
JOURNAL OF DIFFERENTIAL EQUATIONS,
1987,
70
(01)
: 114
-
151
[6]
PERIODIC-SOLUTIONS OF FUNCTIONAL-DIFFERENTIAL EQUATIONS WITH INFINITE DELAY
BURTON, TA
论文数:
0
引用数:
0
h-index:
0
BURTON, TA
DWIGGINS, DP
论文数:
0
引用数:
0
h-index:
0
DWIGGINS, DP
FENG, YH
论文数:
0
引用数:
0
h-index:
0
FENG, YH
[J].
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES,
1989,
40
: 81
-
88
[7]
ON THE RATE OF DECAY OF SOLUTIONS OF FUNCTIONAL-DIFFERENTIAL EQUATIONS WITH INFINITE DELAY
HADDOCK, JR
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV SZEGED,BOLYAI INST,H-6720 SZEGED,HUNGARY
UNIV SZEGED,BOLYAI INST,H-6720 SZEGED,HUNGARY
HADDOCK, JR
论文数:
引用数:
h-index:
机构:
KRISZTIN, T
[J].
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,
1986,
10
(08)
: 727
-
742
[8]
ON THE ASYMPTOTIC STABILITY OF THE SOLUTIONS OF FUNCTIONAL-DIFFERENTIAL EQUATIONS WITH INFINITE DELAY
MAKAY, G
论文数:
0
引用数:
0
h-index:
0
机构:
SO ILLINOIS UNIV,DEPT MATH,CARBONDALE,IL 62901
SO ILLINOIS UNIV,DEPT MATH,CARBONDALE,IL 62901
MAKAY, G
[J].
JOURNAL OF DIFFERENTIAL EQUATIONS,
1994,
108
(01)
: 139
-
151
[9]
COMPACT BOUNDEDNESS IN PERIODIC FUNCTIONAL-DIFFERENTIAL EQUATIONS WITH INFINITE DELAY
KATO, J
论文数:
0
引用数:
0
h-index:
0
机构:
Mathematical Institute, Tohoku University
KATO, J
[J].
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS,
1990,
114
: 291
-
297
[10]
ASYMPTOTIC-BEHAVIOR IN FUNCTIONAL-DIFFERENTIAL EQUATIONS WITH INFINITE DELAY
KATO, J
论文数:
0
引用数:
0
h-index:
0
KATO, J
[J].
LECTURE NOTES IN MATHEMATICS,
1983,
1017
: 300
-
312
←
1
2
3
4
5
→